miun.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Nonlinear equations in soliton physics and operator ideals
Universität Jena.
Mittuniversitetet, Fakulteten för naturvetenskap, teknik och medier, Institutionen för naturvetenskap.
1999 (Engelska)Ingår i: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 12, nr 2, s. 333-364Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

An operator-theoretic method for the investigation of nonlinear equations in soliton physics is discussed comprehensively. Originating from pioneering work of Marchenko, our operator-method is based on new insights into the theory of traces and determinants on operator ideals. Therefore, we give a systematic and concise approach to some recent developments in this direction which are important in the context of this paper. Our method is widely applicable. We carry out the corresponding arguments in detail for the Kadomtsev-Petviashvili equation and summarize the results concerning the Korteweg-de Vries and the modified Korteweg-de Vries equation as well as for the sine-Gordon equation. Exactly the same formalism works in the discrete case, as the treatment of the Toda lattice, the Langmuir and the Wadati lattice shows.

Ort, förlag, år, upplaga, sidor
1999. Vol. 12, nr 2, s. 333-364
Nyckelord [en]
soliton equations, traces and determinants on quasi-Banach ideals
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:miun:diva-4445DOI: 10.1088/0951-7715/12/2/012Lokalt ID: 5427OAI: oai:DiVA.org:miun-4445DiVA, id: diva2:29477
Tillgänglig från: 2008-09-30 Skapad: 2008-09-30 Senast uppdaterad: 2017-12-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Schiebold, Cornelia

Sök vidare i DiVA

Av författaren/redaktören
Schiebold, Cornelia
Av organisationen
Institutionen för naturvetenskap
I samma tidskrift
Nonlinearity
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 267 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf